# SDR ERAA061847

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N298EH
- Make and model: Bolkms BO105S
- Aircraft serial: S845
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 1901350000
- Condition: Mismanufactured
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW  RADAR ALTIMETER INSTALLED ON AIRCRAFT WITH ONLY 2.3 HOURS AND GIVES FALSE INDICATION.
